Our expert says:
Yolandi, it might be that your aerobics sessions induce low blood sugar and that this triggers your headache. Have you tried taking something sweet before you go to the gym? I see you’re not on any migraine medicine – as your doctor for something like Maxalt® as this is more effective in treating migraine than the medication you’re currently taking. The other (probably better) option would be to just go to the gym at night and see what happens. Good luck.
PS. If you’re interested in something I wrote on migraines a while ago you can mail me at CyberDoc@mweb.co.za.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.